# SDR SWAA2015100144452

- Difficulty date: September 26, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 48,651 hours, 28,353 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 115A2900
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE UPPER FIXED PANEL, INBD OF DEFLECTOR RIB, PANEL STIFFENER WEB ON FWD SIDE CRACKED.  R & R STIFFENER IAW SRM & DWG.
